Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello. Thanks for the question.
It sounds like she had a vagal reaction. This is when vomiting or diarrhea can lead to a drop in the blood pressure and weakness or collapse. It's not a common issue, but it happens.
To help with the upper GI upset, you can give an over the counter antacid. Famotidine (Pepcid AC) is the most common used. You could give 20 mg every 12-24 hours, as needed. If there is diarrhea, you can also add some fiber to the diet- canned pumpkin every 8-12 hours can help firm up loose stools. I usually give 1-2 tablespoons at a time.
If the signs seem to worsen, then I would get her seen. Otherwise, I'd give her a little time to improve on her own.
Let me know if you have any other questions.
Sorry about that wait, I had logged off.
This could be some GI upset secondary to eating pigeon poop and picking something up. If the signs are not improving on their own, then a round of antibiotics (Metronidazole) should get this cleared up.